# SDR CA970117006

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Iced Up
- Location: Nose
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE NOSE LANDING GEAR DID NOT RETRACT. MAINTENANCE FOUND THE NOSE GEAR BAY CONTAMINATED WITH A LOT OF SNOW AND ICE.
